# SDR HALA2016071900287

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,376 hours, 9,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT LEAK WARNING ILLUMINATED.   NO DUCT LEAKS FOUND.  OPENED PACK DOORS AND HORIZONTAL STAB ACCESS AND APPLIED COOLING AIR. DUCT LEAK LIGHT EXTINGUISHED, OK FOR SERVICE.
